# SDR DALA2014122306661

- Difficulty date: February 16, 2011
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 82,925 hours, 35,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, INSPECTION FOUND A LIGHTNING STRIKE ON THE FUSELAGE SKIN AT BS 500 BETWEEN S16-17R. THE DAMAGE WAS BLENDED AND FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101.  COMPLIED WITH ERA 488999-14, REV ORIGINAL.
